Modified Lagrangian Methods for Separable Optimization Problems
Abdelouahed Hamdi and
Aiman A. Mukheimer
Abstract and Applied Analysis, 2012, vol. 2012, 1-20
Abstract:
We propose a convergence analysis of a new decomposition method to solve structured optimization problems. The proposed scheme is based on a class of modified Lagrangians combined with the allocation of resources decomposition algorithm. Under mild assumptions, we show that the method generates convergent primal-dual sequences.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/471854.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/471854.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:471854
DOI: 10.1155/2012/471854
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().